# SDR DALA2017041703246

- Difficulty date: April 16, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,325 hours, 22,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT FLOOR STRUCTURE BS 867 LBL 3. TIE DOWN FITTING BEAM CORRODED ON UPPER SURFACE AROUND FASTENER HOLES. MAINTENANCE REPLACED NEW TIE DOWN FITTING CHANNEL ON AFT CARGO COMP FROM STATION 847-887 LBL 3 IAW SRM 53-00-53-0G & 51-40-02-0G, PAGE 2, PARA 4 & DWG 146A7501 REV A.
